# SDR USAA001836

- Difficulty date: October 31, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 44,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND L-CHORD CRACKED 1 INCH, STATION 178, LBL 26, WL 207 AND WL 195.  SPLICED IN NEW CHORD SECTION EA 68321.  (M)
